Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 338, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 26, 2010, 9:37 PM EDT for 4 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 9:37 PM EDT (01:37 UTC)
- Expired
- Oct 26, 2010, 10:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bartow County, GA, Chattooga County, GA, Floyd County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 2:16 PM EDT | Tornado Watch | SPC | 8 hr |
| Oct 26, 9:03 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1338 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.3
The text
As transmitted, in the capitals the NWS used until 2016.
187 WUUS52 KFFC 270137 SVRFFC GAC015-055-115-129-270215- /O.NEW.KFFC.SV.W.0338.101027T0137Z-101027T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 937 PM EDT TUE OCT 26 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BARTOW COUNTY IN NORTHWEST GEORGIA SOUTH CENTRAL CHATTOOGA COUNTY IN NORTHWEST GEORGIA FLOYD COUNTY IN NORTHWEST GEORGIA SOUTHWESTERN GORDON COUNTY IN NORTHWEST GEORGIA * UNTIL 1015 PM EDT * AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 18 MILES WEST OF ROME...MOVING EAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHANNON...PLAINVILLE...KINGSTON...ADAIRSVILLE AND CALHOUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT WEDNESDAY MORNING FOR NORTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR NORTHERN GEORGIA. && LAT...LON 3453 8494 3417 8486 3418 8545 3433 8548 TIME...MOT...LOC 0137Z 256DEG 38KT 3425 8547 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 9:08 PM EDT, 29 minutes earlier.
Area forecast discussion, Oct 26, 9:08 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 908 PM EDT TUE OCT 26 2010 .UPDATE... TORNADO WATCH 729 HAS BEEN ISSUED FOR PORTIONS OF NORTH GEORGIA THROUGH 3 AM. THIS WATCH HAS BEEN ISSUED FOR AGGRESSIVE CONVECTION MOVING IN FROM EASTERN ALABAMA THIS EVENING. ALTHOUGH THE TORNADO THREAT SEEMS TO BE DIMINISHING FROM THIS AFTERNOON...ISOLATED TORNADOES ARE STILL POSSIBLE IN THE ACTIVITY. DAMAGING WINDS AND LARGE HAIL ARE ALSO POSSIBLE WITH THE STRONGEST STORMS. 31 && .PREV DISCUSSION... /ISSUED 806 PM EDT TUE OCT 26 2010/ UPDATE... SHOWERS AND A FEW THUNDERSTORMS STILL ACTIVE ACROSS GEORGIA THIS EVENING. LINE OF THUNDERSTORMS IN ALABAMA STILL EXPECTED TO IMPACT NW GEORGIA. HAVE MADE A FEW MINOR ADJUSTMENTS TO HOURLY TEMPERATURE AND DEW POINTS TO ACCOUNT FOR CURRENT TRENDS...AND DROPPED POPS ACROSS NORTH GEORGIA SLIGHTLY BASED ON THE CURRENT WEAKENING OF THE OVERALL LINE. LIKELY TO CATEGORICAL POPS STILL IN PLACE ACROSS THE AREA...WITH SCATTERED THUNDERSTORMS THROUGH WEDNESDAY MORNING. TOR WATCH WILL EXPIRE AT 10 PM AND WILL BE WATCHING TO CLEAR COUNTIES UNTIL THAT POINT...WHICH WOULD BE THE ONLY FORECAST UPDATE. NO OTHER UPDATES ARE EXPECTED AT THIS TIME. 31 PREV DISCUSSION... /ISSUED 800 PM EDT TUE OCT 26 2010/ UPDATE... TORNADO WATCH 727 HAS BEEN EXTENDED TO INCLUDE WESTERN GA...FROM TROUP TO BANKS COUNTY. SHOWERS AND A FEW THUNDERSTORMS HAVE BEEN DEVELOPING ACROSS GEORGIA...AND WITH INCREASING INSTABILITIES... DECENT SHEAR...AND BETTER DYNAMICS MOVING INTO NORTHWEST GEORGIA WITH THE APPROACHING COLD FRONT...STILL EXPECT THE SEVERE THREAT TO CONTINUE INTO THE OVERNIGHT HOURS. SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... LATEST HAND ANALYSIS PLACES COLD FRONT IN WESTERN TENNESSEE...WITH SEVERAL BANDS OF SHOWERS AND THUNDERSTORMS DEVELOPING OUT AHEAD OF IT. BEST DYNAMICS...SHEAR...AND INSTABILITIES EXIST ACROSS NORTH GA...WHERE THE MAJORITY OF THE ACTIVITY IS EXPECTED THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. TORNADO WATCH 727 HAS BEEN ISSUED FOR THIS AREA THROUGH 10 PM. THE COLD FRONT IS ASSOCIATED WITH MASSIVE DEEPENING LOW PRESSURE SYSTEM MOVING NORTHEASTWARD OVER THE WESTERN GREAT LAKES THIS AFTERNOON. THE FRONTAL BOUNDARY IS EXPECTED TO PUSH INTO N GA LATE TONIGHT...AND SHOW LITTLE PROGRESSION INTO THROUGH LATE WEDNESDAY. FRONT WEAKENS SLIGHTLY INTO EARLY THURSDAY AS IT QUICKLY PUSHES THROUGH THE REMAINDER OF THE STATE BY EARLY FRIDAY. THE OVERALL ENVIRONMENT IS EXPECTED TO CHANGE LITTLE AHEAD OF THE FRONT...WITH THE WARM MOIST CONDITIONS PERSISTING THROUGH THE FRONTAL PASSAGE ON THURSDAY. LIKEWISE...INSTABILITIES AND SHEAR REMAIN SUPPORTIVE OF STRONG STORMS...WITH SOME OF THOSE BECOMING SEVERE...AND SPC HAS INCLUDED MUCH OF NORTH AND PORTIONS OF CENTRAL GA IN A DAY 2 SLIGHT RISK. FOR NOW WINDS ARE NOT EXPECTED TO REACH WIND ADVISORY CRITERIA... WITH SUSTAINED WINDS LESS THAN 20 MPH...AND WIND GUSTS LESS THAN 35 MPH. WILL NEED TO MONITOR WIND GRIDS FOR POSSIBLE MET CRITERIA WITH THE NEW MODEL GUIDANCE...ESPECIALLY WITH THE APPROACHING FRONT. LATEST HPC QPF INDICATING THE HIGHEST RAINFALL AMOUNTS WILL REMAIN NORTH OF THE CWA...BUT AREAS IN EXTREME NORTHWEST GEORGIA COULD SEE 2 TO 3 INCHES OF RAIN OVER THE NEXT 36 HOURS...WITH QPF DIMINISHING SOUTHWARD TO JUST AN INCH OR LESS SOUTH OF ATLANTA. EVEN WITH THE RAINFALL RECEIVED OVER THE LAST 36 HOURS...FFG STILL SUGGESTS THAT MOST AREAS CAN HANDLE THE QPF AMOUNTS. FOR YESTERDAYS PREVIOUSLY WORKED OVER AREAS...ESPECIALLY ACROSS NORTH GA...WILL HAVE TO MONITOR RAINFALL AMOUNTS FOR ANY POTENTIAL FLOODING. AFTER THE FRONT PUSHES THROUGH THE STATE THURSDAY...DRY HIGH PRESSURE QUICKLY BUILDS IN ACROSS THE REGION...AND NORTHWEST FLOW WILL BRING COOLER TEMPERATURES. TENDED TOWARDS THE WARMER SIDE OF GUIDANCE FOR OVERNIGHT LOWS...AS AMPLE CLOUD COVER AND RAIN ACTIVITY SHOULD KEEP THINGS FROM COOLING...AS SEEN WITH LOWS THIS MORNING. AS MODEL GUIDANCE SEEMS TO KEEP OVERNIGHT TEMPS TOO COOL...HAVE GONE WITH THE WARMER GUIDANCE ON HIGH TEMPERATURES THROUGH THURSDAY. WITH THE FRONTAL PASSAGE TEMPERATURES WILL COOL QUICKLY WITH LOWS ONLY IN THE 30S AND 40S FRIDAY MORNING. LONG TERM /FRIDAY THROUGH TUESDAY/... MUCH COOLER TEMPERATURES AND DRIER CONDITIONS ARE EXPECTED IN THE LONG TERM WITH NORTHWEST FLOW PREVAILING INTO THE WEEKEND AND DRY HIGH PRESSURE CONTROLLING THE REGION. SOUTHERLY FLOW RESUMES LATE SATURDAY BRINGING MOISTURE BACK INTO THE SOUTHEAST. DEVELOPING LOW PRESSURE OVER TEXAS ON MONDAY IS EXPECTED TO MOVE INTO THE DEEP SOUTH ON TUESDAY. THIS LOW PRESSURE SYSTEM COULD PROVIDE TRIGGER FOR MORE SHOWERS AND THUNDERSTORMS ON TUESDAY...BUT AS THIS IS STILL WAY OUT IN THE LONG TERM...HAVE CONTINUED WITH THE SLIGHT CHANCE POPS. 31 AVIATION... 00Z UPDATE... PREFRONTAL CONVECTION DIMINISHING WEST GA...WILL LEAVE CB IN ATL AREA AS CONVECTION CLOSE TO TAF SITES...JUST NOT OVER THEM. MAIN LINE APPEARS TO BE SLOWING...LIKELY TIME FRAME FOR CONVECTION ACROSS ATL AND AHN AREAS IS 06-10Z...THEN SYSTEM WEAKENS UNTIL CONVECTION REDEVELOPS WITH DAYTIME HEATING WEDNESDAY. VFR CIGS WILL LOWER TO MVFR AND POSSIBLY IFR BY DAYBREAK...AND WITH LOW LEVEL MOISTURE VISIBILITIES ARE EXPECTED TO DROP TO 3-5SM. SW WINDS CONTINUE IN 10-15KT RANGE WITH SOME GUSTS MAINLY ASSOCIATED WITH FRONT. //ATL CONFIDENCE...00Z UPDATE... MEDIUM TO HIGH CONFIDENCE IN CIGS/VISIBILITIES. HIGH CONFIDENCE IN WINDS. MEDIUM CONFIDENCE IN TIMING OF CONVECTION. 12 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 80 61 75 42 / 50 50 50 10 5 ATLANTA 68 82 60 72 43 / 50 50 40 20 5 BLAIRSVILLE 62 75 53 68 35 / 80 70 30 10 5 CARTERSVILLE 68 82 55 73 37 / 70 70 30 10 5 COLUMBUS 71 85 67 77 45 / 30 40 40 20 5 GAINESVILLE 67 78 59 73 42 / 60 70 40 10 5 MACON 69 87 66 78 41 / 20 30 50 20 5 ROME 65 81 53 72 37 / 80 70 30 10 5 PEACHTREE CITY 67 83 60 74 35 / 40 50 40 20 5 VIDALIA 70 88 69 82 48 / 20 20 20 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: COWETA...DADE...HEARD...TROUP. TORNADO WATCH UNTIL 3 AM EDT WEDNESDAY FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DAWSON...DEKALB...DOUGLAS...FANNIN...FLOYD... FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING... PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && 31/12
Hazardous weather outlook, Oct 26, 6:12 AM EDT, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EDT TUE OCT 26 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT .SYNOPSIS... ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES. HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE AREAS NORTH OF A COLUMBUS TO MACON TO AUGUSTA LINE. .DISCUSSION... AN UPPER LEVEL LOW PRESSURE SYSTEM ROTATING OVER THE UPPER MISSISSIPPI RIVER VALLEY CONTINUES TO PUMP WARM GULF MOISTURE OVER THE SOUTHEASTERN STATES. THIS UPPER LEVEL LOW IS EXPECTED TO MOVE NE INTO THE GREAT LAKES STATES WITH ITS ASSOCIATED SURFACE FRONT APPROACHING NW GA BY LATE AFTERNOON. WITH MODERATE INSTABILITY...STRONG SHEAR...AND A MOIST ENVIRONMENT IN PLACE THIS FRONT WILL HELP IN THE DEVELOPMENT OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Oct 26, 8:33 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 833 PM EDT TUE OCT 26 2010 GAZ014-015-270100- 833 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DAWSON AND LUMPKIN COUNTIES UNTIL 900 PM EDT... AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOLLIS LATHEM RESERVOIR...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DAWSON AND LUMPKIN COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JUNO...HOLLIS LATHEM RESERVOIR...DOUGHERTY... DAWSONVILLE...MCKEE...AURARIA...DAHLONEGA...TURNERS CORNER...GARLAND AND PORTER SPRINGS.
Special weather statement, Oct 26, 8:37 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 837 PM EDT TUE OCT 26 2010 GAZ002>005-270115- 837 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALKER... WHITFIELD...CATOOSA AND MURRAY COUNTIES UNTIL 915 PM EDT... AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NAOMI...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER... WHITFIELD...CATOOSA AND MURRAY COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE NAOMI...WOOD STATION... MILL CREEK...DALTON...TUNNEL HILL...ROCKY FACE...VARNELL... DAWNVILLE...COHUTTA...ETON...SUMAC...BEAVERDALE...CRANDALL...CISCO AND GREGORY.
Special weather statement, Oct 26, 8:42 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 842 PM EDT TUE OCT 26 2010 GAZ001-002-011-270130- 842 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN CHATTOOGA...DADE AND WALKER COUNTIES UNTIL 930 PM EDT... AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF CENTER POST TO 20 MILES WEST OF CHATTOOGAVILLE...MOVING EAST AT 35 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CHATTOOGA...DADE AND WALKER COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLOUDLAND...MENLO... CENTER POST...LAFAYETTE...TRION...NAOMI...CHATTOOGAVILLE... BERRYTON...SUMMERVILLE...JAMES H. FLOYD STATE PARK...LYERLY... SUBLIGNA...SUTTLES MILL...HOLLAND AND VILLANOW.
Special weather statement, Oct 26, 9:11 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 911 PM EDT TUE OCT 26 2010 GAZ002-004>007-011-012-019-270200- 911 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN FLOYD...CHATTOOGA...GORDON...GILMER...FANNIN...WALKER...WHITFIELD AND MURRAY COUNTIES UNTIL 1000 PM EDT... AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM BEAVERDALE TO 16 MILES WEST OF CHATTOOGAVILLE...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS FLOYD... CHATTOOGA...GORDON...GILMER...FANNIN...WALKER...WHITFIELD AND MURRAY COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUMAC...DAWNVILLE...BEAVERDALE...TRION...BERRYTON... CRANDALL...CISCO...VILLANOW...SUTTLES MILL...BERRYTON... SUMMERVILLE...CHATTOOGAVILLE...JAMES H. FLOYD STATE PARK...LYERLY AND SUBLIGNA.
Local storm report, Oct 26, 9:16 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 2 NE GAINESVILLE 34.32N 83.80W
10/26/2010 HALL GA LAW ENFORCEMENT
ONE TREE AND ONE POWERLINE DOWN NEAR WHITE SULFER ROAD
AND GA HWY 365.
&&
BELANGERSpecial weather statement, Oct 26, 9:20 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 920 PM EDT TUE OCT 26 2010 GAZ016-023-270145- 920 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HALL AND WHITE COUNTIES UNTIL 945 PM EDT... AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLERMONT...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS HALL AND WHITE COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CLERMONT...CLEVELAND...MOSSY CREEK AND LEAF.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 26 min |
| Oct 27, 10:48 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Douglas, Fulton | 27 min |
| Oct 27, 2:13 PM EDT | Tornado Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 13 min |
| Oct 27, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.